MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 5.0MM TI LOCKING SCREW W/T25 STARDRIVE 60MM FOR IM NAILS; SCREW, FIXATION, BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 5.0MM TI LOCKING SCREW W/T25 STARDRIVE 60MM FOR IM NAILS; SCREW, FIXATION, BONE
Model Number 04.005.550
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Failure of Implant (1924)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Complainant part is not expected to be returned for manufacturer review/investigation.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Information reported on maude report: (original description).Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.(b)(4).
 
Event or Problem Description
This report is against user facility medwatch number mw5087929, a copy is attached.The only information contained in this report is correction or additional information.It is unknown if there was a surgical delay.Patient status and surgical outcome were unknown.Concomitant device reported: femoral nail (part unknown, lot unknown, quantity 1), helical blade (part unknown, lot unknown, quantity 1).This report is for a locking screw.This is report 1 of 1 for (b)(4).

Brand Name
5.0MM TI LOCKING SCREW W/T25 STARDRIVE 60MM FOR IM NAILS
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key8893954
Report Number2939274-2019-59824
Device Sequence Number18911644
Product Code HWC
UDI-Device Identifier10886982086181
UDI-Public(01)10886982086181
Combination Product (Y/N)N
PMA/510(K) Number
K172157
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/22/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number04.005.550
Device Catalogue Number04005550
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/22/2019
Initial Report FDA Received Date08/14/2019
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;